# SDR CNMA20090009

- Difficulty date: May 27, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N270AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48318
- Aircraft time: 43,799 hours, 9,273 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 475-495
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EO D53-18 REPAIR OF SKIN AT S-27L STA 475 TO STA 495. COMPLETED EO D53-18 REPAIR OF SKIN AT S-2L STATION 475 TO 495 IAW EO D53-18 DWG 5330640-1.
